# SDR SWAA2021081895096

- Difficulty date: July 15, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 303 FRAME ABOVE MOPSILL LBL 51 WL 210 ; / [01] REMOVED CORROSION ON BS303 FRAME ABOVE MOPSILL LBL51 WL210 PER SRM 51-10-02-0G-0; [02] UPDATED MEASUREMENTS TABLE.; [03] VERIFIED CORROSION REMOVAL PER SRM 51-10-02-0G-0.;[05] REQUEST NDI TO PERFORM HFEC INSPECTION OF DAMAGE REMOVAL BLEND AREA AND OPEN HOLES IN DAMAGE REMOVAL AREA ON BS 303 FRAME ABOVE MOPSILL LBL 51 WL 210 TO VERIFY CRACK FREE CONDITION.NO CRACKS FOUND. CAL ID IS000450 S/N N500D000M120071; [07] UT THICKNESS TESTED BLENDED AREA PER 737NDT PART 4 51-00-00 PROCEDURE 2. LOWEST REMAINING THICKNESS IS .287'. FILLED OUT GRID MAP. CAL ID ATS2342 S/N 190848504.; [08] HFEC INSPECTED BLENDED AREA PER 737NDT PART 6 51-00-00 PROCEDURE 23. NO CRACKS FOUND. CAL ID ISD000450 S/N N500D000M120071.; [09] EVALUATED DAMAGE. DAMAGE WAS FOUND TO BE OUT OF LIMITS PER SRM 53-00-07-1A-1 DUE TO DEPTH OF DAMAGE REMOVED. REPAIRED DAMAGE ON BS 303 FRAME ABOVE MOPSILL; LBL 51; WL 210 PER EA 21-153-02108
